MathSciNet Relay Station
MathSciNet bibliographic data
MR854080 (87j:14022) 14F05 (32L25 81E13)
Sols, Ignacio Construction of a family of non-self-dual gauge fields. Trans. Amer. Math. Soc. 297 (1986), no. 2, 505–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement